UFJF - Universidade Federal de Juiz de Fora

2017

Você está em: Pesquisa > Produção Científica > 2017

Artigos Publicados em Periódicos

(B1) Ferreira, C. S.; Paula, G.A. . Estimation and diagnostic for skew-normal partially linear models. Journal of Applied Statistics, v. 44, p. 1-21, 2017.

(NC) Rubioli, T. ; FERREIRA, C.S. ; Castro, G. A. . Variação do comprimento de Lottia subrugosa Orbigny, 1846 (Patellogastropoda, Lottiidae), associados a bancos de mexilhão em costões rochosos do Espírito Santo, Brasil. NATUREZA ON LINE (ESPÍRITO SANTO), v. 15, p. 042-049, 2017.

(A2) LIZAMA, C. ; MESQUITA, J. G. ; PONCE, R. ; TOON, E. . Almost automorphic solutions of Volterra equations on time scales. Differential and Integral Equations, v. 30, p. 667-694, 2017.

(A1) FEDERSON, M. ; GRAU, R. ; MESQUITA, J. G. ; TOON, E. . Boundedness of solutions of measure differential equations and dynamic equations on time scales. JOURNAL OF DIFFERENTIAL EQUATIONS (PRINT), p. 26-56, 2017.

(B1) LIZAMA, C. ; PEREIRA, J. ; TOON, E. . On the exponential stability of Samuelson model on some classes of times scales. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v. 325, p. 1-17, 2017.

(B1) PEREIRA, F. R.. Multiplicity results for fractional systems crossing high eigenvalues. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 16, p. 2069-2088, 2017.

(NC) PEREIRA, W. S. ; CHAPIRO, G. . Numerical Validation of Analytical Estimates for Propagation of Thermal Waves Generated by Gas-Solid Combustion. GEOFLUIDS, v. 2017, p. 1-18, 2017. (RESULTADO DA DISSERTAÇÃO DO EX-ALUNO WESLLEY DA SILVA PEREIRA)

(B1) CHAPIRO, G.; Senos, L. . Riemann solutions for counterflow combustion in light porous foam. Computational & Applied Mathematics, v. online, p. 1-16, 2017.

(B2) PAZ, PAVEL Z. S. ; HOLLMANN, T.H. ; KERMEN, E.; Chapiro, G.; SLOB, E.; ZITHA, P. L. J. . EM Heating-Stimulated Water Flooding for Medium-Heavy Oil Recovery. TRANSPORT IN POROUS MEDIA, v. 119, p. 57-75, 2017. (RESULTADO DA DISSERTAÇÃO DO EX-ALUNO PAVEL ZENON SEJAS PAZ)

(B1) FARIA, LUIZ F. O.; PEREIRA, F. R. ; MIYAGAKI, O. H. . Critical Brezis-Nirenberg problem for nonlocal systems. Topological Methods in Nonlinear Analysis, v. 49, p. 1, 2017.

(A2) HURTADO, E. J.; MIYAGAKI, O. H. ; RODRIGUES, R. S. Existence and Asymptotic Behaviour for a Kirchhoff Type Equation With Variable Critical Growth Exponent. Milan Journal of Mathematics, v. 85, p. 71-102, 2017.

(B2) ASSUNÇÃO, R. B ; MIYAGAKI, O. H. ; RODRIGUES, B.M . Existence and multiplicity of solutions for a supercritical elliptic problem in unbounded cylinders. Boundary Value Problems, v. 2017, p. 52, 11P, 2017.

(B2) MOURA, E. L. ; MIYAGAKI, O. H. ; RUVIARO, R. . POSITIVE GROUND STATE SOLUTIONS FOR QUASICRITICAL KLEIN GORDON MAXWELL TYPE SYSTEMS WITH POTENTIAL VANISHING AT INFINITY. Electronic Journal of Differential Equations, v. 2017, p. 1-11, 2017.

(B1) ALVES, C. O. ; MIYAGAKI, O. H. . Existence, regularity, and concentration phenomenon of nontrivial solitary waves for a class of generalized variable coefficient Kadomtsev-Petviashvili equation. JOURNAL OF MATHEMATICAL PHYSICS, v. 58, p. 081503-18p, 2017.

(B1) FRANCA, WILLIAN. Weakly commuting maps on the set of rank-1 matrices. Linear and Multilinear Algebra, v. 65, p. 475-495, 2017.